← Return to Dofetilide (Tikosyn): adjusting dosage

Discussion
elizabeth1941 (@elizabeth1941)

Dofetilide (Tikosyn): adjusting dosage

Heart Rhythm Conditions | Last Active: Jul 29, 2020 | Replies (42)

Comment receiving replies
@lifewisemap

The fact that you are still having intolerance to the Flecaidide may be your body telling you that it is TOXIC in one way or another. Can you choose a drug or a combination of supplements that heal or at least manage the arrhythmias? The information is in Google if you search. Certainly, my arrhythmias were caused by an accumulation of toxins. Our world is becoming overrun with them, including factory foods and synthetic (chemical) drugs. Just food for thought.

Jump to this post


Replies to "The fact that you are still having intolerance to the Flecaidide may be your body telling..."

We are in the same choir lifewisemap. I believe this drug is toxic to me. My body has always been sensitive to any drug. But I don't want to navigate yet another one since they all seem to be toxic to me. I was prescribed it because my cardiologist didn't know why I was having recurring Ventricular Tachycardias. And the drug is suppressing them. But my plan is to have an ablation and hopefully eliminate any need for a drug (hate all drugs). My Mayo visit went well last week, and if we can get everything arranged, I can have the ablation this month. Crossing my fingers. If an antiarrhythmic is a part of my longterm care, then I will seek out something other than flecainide.

You and I could have a long conversation about out toxic world. I'm convinced that my whole VT problem started with a near depletion of magnesium in my heart. Getting a doctor to listen to that …. Thank you for responding.